# SDR SA05060

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Escape Slide
- Component: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - DURING INSP, FOUND AFT RIGHT SLIDE/RAFT ASSEMBLY RELEASE STRAP ROUTED INCORRECTLY.  CORRECTLY ROUTED RELEASE STRAP TO AFT RIGHT SLIDE/RAFT ASSEMBLY.  OK FOR SERVICE.
